# SDR A6WA202304198573

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3180861
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Part time: 43,912 hours, 42,141 cycles
- Component: Pax Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME 313.56 BETWEEN DD4 AND DD5 IS CORRODED. ***** AC REMOVED FROM SERVICE ***** LOCATED AND DRILLED NEW PAX DOOR FRAME AT F/S 313.56 IAW CRJ 200 SRM 51-40-11 , INSTALLED NEW FRAME P/N 601R318086-1 IAW CRJ 200 SRM 51-42-06
